# SDR YENA2024122301582

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 12,923 hours, 1,906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Activated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#711, JFK-LHR. (ETOPS) HYD SD PAGE ON ECAM PANEL GREEN HYD SYS SHOWS ENG 1 HYD PUMP ON AND GREEN MOST OF THE HYD LINE ENG 1 OFF ( ECAM HYD PAGE INDICATIONS 7) PUMPS ); RE-PINNED CONNECTOR IAW ESPM 24-25-24. OPS CHECK GOOD. NO DEFECTS NOTED. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED. MDDR CLEARED
